ITEM METADATA RECORD
Title: Asymptotics for partly linear regression with dependent samples and ARCH errors: consistency with rates
Authors: Lu, ZD ×
Gijbels, Irène #
Issue Date: 2001
Publisher: Science press
Series Title: Science in china series a-mathematics physics astronomy vol:44 issue:2 pages:168-183
Abstract: Partly linear regression model is useful in practice, but little is investigated in the literature to adapt it to the real data which are dependent and conditionally heteroscedastic. In this paper, the estimators of the regression components are constructed via local polynomial fitting and the large sample properties are explored. Under certain mild regularities, the conditions are obtained to ensure that the estimators of the nonparametric component and its derivatives are consistent up to the convergence rates which are optimal in the i.i.d. case, and the estimator of the parametric component is root- n consistent with the same rate as for parametric model. The technique adopted in the proof differs from that used and corrects the errors in the reference by Hamilton and Truong under i.i.d. samples.
ISSN: 1006-9283
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science